Please use this identifier to cite or link to this item:
Title: Taylor expansion of the density in a stochastic heat equation
Author: Márquez, David (Márquez Carreras)
Sanz-Solé, Marta
Keywords: Equacions integrals estocàstiques
Càlcul de Malliavin
Stochastic differential equations
Malliavin calculus
Issue Date: 1998
Publisher: Universitat de Barcelona
Abstract: We prove a general result on asymptotic expansions of densities for families of perturbed Wiener functionals. As an application, we consider a stochastic heat equation driven by a space-time white noise εW˙ t,x, ε ∈ (0, 1]. The main theorem describes the asymptotics, as ε ↓ 0, of the density pε t,x(y) of the solution at a fixed point (t, x) for some particular value y ∈ R, which, in the diffusion case, plays the role of the diagonal.
Note: Reproducció del document publicat a:
It is part of: Collectanea Mathematica, 1998, vol. 49, num. 2-3, p. 399-415
ISSN: 0610-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
146424.pdf150.76 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.